| Model Number |
02-01609 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Skin Inflammation/ Irritation (4545)
| Date of Event |
01/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported on 23 january 2025 that on (b)(6) 2025 the patient was experiencing severe skin irritation.The patient reported that they started with regular chest patch application which is what caused the serious skin irritation which was bleeding at removal.The patient reported that they switched to flex adapter which resulted in even worse skin initiation accompanied by bleeding.The patient followed up on 22 january 2025 with additional information and the following was reported, the patient did seek medical attention and was advised to take a break in service and move the placement of the electrodes to a different spot to avoid further irritation however, the patient noted that did not work.The patient also used over the counter (otc) antibacterial and antifungal topical medication and continued with service however, the discomfort from the skin irritation because unbearable.The patient reported that they started experiencing itching and burning sensation that would wake the patient up in the middle of the night.The patient stopped monitoring on an unknown date due the bleeding and skin pustules.The patient reported that they followed skin prep by washing skin with oil free soap and dried the skin.They also reported that they would wait for skin to be completely dry until they lightly rubbed with a scrub pad.The patient noted that they did not need shave during skin prep.The patient reported that they have never experienced any kind of irritation form latex, adhesives or any metals.No additional information at this time.
Additional Manufacturer Narrative
It was reported that the electrode - patch - universal 2 channel was causing the patient severe skin irritation.The electrode was unable to be inspected because it was not returned.Allegation should be considered confirmed as there are images of the patient's skin irritation and/or evidence the patient sought medical care to treat the skin irritation.The associated skin irritation is likely related to the patient reacting to the electrode adhesive and/or hydrogel.Medical adhesive related skin injury (marsi) is likely related to a biocompatibility hazard manifesting at the electrode's interface with the patient's skin.Patient reactions, such as skin irritation, resulting from biocompatibility issues are considered.Additionally, instructions for use (ifu) and patient education guides (peg) provide patients with guidance should skin irritation develop.